# SDR DALA2019061193500

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,209 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER (FLOOR SUPPORT) LBL 10.45 STA 1470 AT AFT CARGO COMPARTMENT.(C2). SUMMARY OF NRC. 00194 CRACK IN STRINGER (FLOOR SUPPORT) LBL 7.55 STA 1470 AT AFT CARGO COMPARTMENT. (C2) WAS REPAIRED AS PERMANENT REPAIR PER. ETI-57-19-084 REV. 2 AND ER/A 578819-14 REV. ORIGINAL.
